Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 173, NWS Goodland, KS

June 29, 2017Kit Carson County, Colorado; Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2017, 5:10 PM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2017, 5:10 PM MDT (23:10 UTC)
Expired
Jun 29, 2017, 6:15 PM MDT
In force
65 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Kit Carson County, CO, Sherman County, KS

The radar

The Goodland radar (KGLD), 26 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:31 PM MDTHAIL 0.51 Ene Goodland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:50 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-444 J/kg
Mixed-layer LCL
2157 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS53 KGLD 292310
SVRGLD
COC063-KSC181-300015-
/O.NEW.KGLD.SV.W.0173.170629T2310Z-170630T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
510 PM MDT THU JUN 29 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  East central Kit Carson County in east central Colorado...
  Western Sherman County in northwestern Kansas...

* Until 615 PM MDT

* At 510 PM MDT, a severe thunderstorm was located 7 miles west of
  Kanorado, moving east at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Goodland, Burlington, Kanorado and Ruleton. 

This includes the following highways...
 Interstate 70 in Kansas between mile markers 0 and 24.
 Interstate 70 in Colorado between mile markers 438 and 450.
 Highway 385 between mile markers 188 and 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3924 10227 3946 10228 3956 10159 3923 10158
TIME...MOT...LOC 2310Z 263DEG 29KT 3937 10216 

HAIL...1.50IN
WIND...60MPH
 
$$

Lundquist
5 follow-up statements
531 
WWUS53 KGLD 292320
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
520 PM MDT THU JUN 29 2017

COC063-KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Kit Carson CO-Sherman KS-
520 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL KIT CARSON AND WESTERN SHERMAN COUNTIES...

At 520 PM MDT, a severe thunderstorm was located near Kanorado,
moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Goodland, Kanorado and Ruleton. 

This includes the following highways...
 Interstate 70 in Kansas between mile markers 0 and 24.
 Interstate 70 in Colorado between mile markers 441 and 450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3925 10221 3947 10222 3956 10159 3923 10158
TIME...MOT...LOC 2320Z 263DEG 29KT 3938 10205 

HAIL...1.50IN
WIND...60MPH
 
$$

Lundquist
008 
WWUS53 KGLD 292333
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
533 PM MDT THU JUN 29 2017

COC063-292342-
/O.CAN.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Kit Carson CO-
533 PM MDT THU JUN 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIT CARSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado...and northwestern Kansas.

LAT...LON 3956 10159 3923 10158 3926 10205 3949 10205
TIME...MOT...LOC 2332Z 263DEG 29KT 3939 10192 

$$

KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
533 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WESTERN SHERMAN COUNTY...

At 532 PM MDT, a severe thunderstorm was located 4 miles northwest of
Ruleton, moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Goodland, Kanorado and Ruleton. 

This includes Interstate 70 in Kansas between mile markers 0 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3956 10159 3923 10158 3926 10205 3949 10205
TIME...MOT...LOC 2332Z 263DEG 29KT 3939 10192 

HAIL...1.50IN
WIND...60MPH
 
$$

Lundquist
251 
WWUS53 KGLD 292339
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
539 PM MDT THU JUN 29 2017

KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
539 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL SHERMAN COUNTY...

At 538 PM MDT, a severe thunderstorm was located 4 miles northwest of
Goodland, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Goodland and Ruleton. 

This includes Interstate 70 in Kansas between mile markers 7 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3956 10159 3923 10158 3925 10193 3949 10195
TIME...MOT...LOC 2338Z 266DEG 35KT 3938 10178 

HAIL...1.00IN
WIND...60MPH
 
$$

Lundquist
414 
WWUS53 KGLD 292350
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
550 PM MDT THU JUN 29 2017

KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
550 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL SHERMAN COUNTY...

At 549 PM MDT, a severe thunderstorm was located 5 miles north of
Goodland, moving east at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Goodland.

This includes Interstate 70 in Kansas between mile markers 11 and 25.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3930 10158 3931 10184 3950 10189 3956 10159
TIME...MOT...LOC 2349Z 249DEG 24KT 3943 10173 

HAIL...1.00IN
WIND...70MPH
 
$$

Lundquist
335 
WWUS53 KGLD 300001
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
601 PM MDT THU JUN 29 2017

KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
601 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL SHERMAN COUNTY...

At 601 PM MDT, a severe thunderstorm was located 8 miles northeast of
Goodland, moving east at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Goodland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3934 10158 3933 10170 3952 10180 3956 10159
TIME...MOT...LOC 0001Z 263DEG 29KT 3944 10160 

HAIL...1.00IN
WIND...70MPH
 
$$

Lundquist

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:37 PM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 29, 1:37 PM MDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
137 PM MDT Thu Jun 29 2017

.SHORT TERM...(Today through Saturday night)
Issued at 317 AM MDT Thu Jun 29 2017

Forecast issues will be thunderstorm/severe weather chances through
tonight. Satellite showing an amplified pattern from the Pacific to
along the west coast of North America. After that the flow flattens
out with several shortwave troughs within that flow. Stalled front
is draped across the area at this time.

Not a lot of time to take a look at everything this morning due to
ongoing severe weather. So concentrated on the first 24 hours.

Today/tonight...High resolution models and large scale models show a
cluster of thunderstorms and a convectively induced 700 mb
circulation over the far eastern portion of the area through mid
morning. So will hold on to low pops through that time. Will
probably be trimming off or ending most of the severe thunderstorm
watch before the end of the shift.

Tricky forecast through this period. Pretty sure that there will be
lingering affects from this morning convection. Thinking the
synoptic front will be south of the area. Also will probably have
some outflow boundaries across the area but just not sure where. Am
expecting drying and subsidence behind this mornings activity to
keep most of the day dry until very late this afternoon.

Left front quadrant remains over the southern portion of the area
through the morning. That left front quadrant continues over the
southern half of the area through the afternoon. During the night,
most of the output develops a coupled jet structure over the area
during the evening and looks to remain through the rest of the night.

Models want to develop thunderstorms/convectively induced
circulation center in the southwest portion later this afternoon.
They then move thunderstorms and mcv mostly across the southern
portion of the area during the evening. Then from late in the
evening into the overnight hours, a rather strong northwest flow
shortwave will move across the area. This in conjunction with the
jet lift should increase coverage or bring in a second wave. Am
concerned that the models may be underdoing the overnight
convection.

Friday/Friday night...Because of the strong shortwave and coupled
jet lift, raised pops in the morning a little over what the builder
gave me. Rainfall should end by late morning. Much cooler
temperatures expected. May need to lower mins a little more.

Saturday/Saturday night...Spent very little time on this period and
kept what the builder gave me.

.LONG TERM...(Friday night through Thursday)
Issued at 137 PM MDT Thu Jun 29 2017

Flow aloft becomes northwesterly Friday night as a ridge builds over
the southwestern CONUS. High pressure moves east onto the region,
resulting in increased temperatures on Saturday as well as dry
weather. Models hint at a quick shot at precipitation overnight on
Saturday for the southern portion of the forecast area.

The next shortwave set to impact the area arrives on Sunday,
generating shower and thunderstorm chances in the afternoon and
evening. The shortwave strengthens a lee trough, with southerly
winds drawing moisture north. The increasing moisture along with
decent shear and instability should be enough for a few severe
thunderstorms. Will continue to monitor. Precipitation exits the
region overnight.

A somewhat active pattern continues into next week with the upper
ridge expanding northeast and some moisture filtering northward
underneath. A similar setup to Sunday will develop on Monday.
However, in addition to this, a disturbance traverses the Rockies
and advances across the area. This generates shower and thunderstorm
chances again in the afternoon and evening hours. Dry conditions are
anticipated on Tuesday as the system moves east.

Wednesday and Thursday: The upper ridge over the southwestern
portion of the country amplifies, expanding north and east, and flow
aloft remains from the north northwest during this period on the
eastern side of the high pressure. Guidance differs in the strength
and position of the ridge. Kept slight to low chance PoPs each
afternoon and evening as disturbances work their way through the
flow.

High temperatures during the period mainly range within the mid 80s
to mid 90s across the region. Low temperatures stay in the 50s and
60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1145 AM MDT Thu Jun 29 2017

KGLD, vfr conditions expected through the period. There will be a
one to two hour window (23z-01z) where strong to severe
thunderstorms producing wind gusts in excess of 50kts, large hail
and heavy rainfall could impact the terminal. If this happens mvfr
conditions likely. Otherwise precipitation coverage too low to
include in the forecast. Winds generally from the north to
northeast at speeds 11kts or less.

KMCK, vfr conditions expected through the period. Isolated
thunderstorms possible from taf issuance through about 21z but
right now confidence too low to include in forecast. Rest of the
forecast looks to be dry. Winds gusting to 25kts or so from 21z-
00z then north to northwest 10kts or less.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...BULLER
SHORT TERM...BULLER
LONG TERM...JBH
AVIATION...99
Hazardous weather outlook, Jun 29, 10:15 AM MDT, 6 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1015 AM MDT Thu Jun 29 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1015 AM MDT Thu Jun 29 2017 /1115 AM CDT Thu Jun 29 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...TODAY AND TONIGHT...

Strong and severe thunderstorms are expected after 3 PM MDT (4 PM
CDT) generally along and south of Interstate 70. Wind gusts over 70
mph producing blowing dust and reduced visibilities along with
large hail will be the primary threats. Very heavy rainfall is also
possible for a short period of time which could cause sharply reduced
visibilities and possible flooding of poor drainage and low lying
areas. The severe weather threat should be over by 9 PM MDT (10 PM
CDT).

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

On Sunday afternoon and night, there will be a chance of
thunderstorms across the entire area. Some of these storms could
become severe.

On Tuesday afternoon and night, isolated thunderstorms are expected
across east central Colorado. A few of these storms could become
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 3 PM MDT (4 PM CDT).

In the hours before

Special weather statement, Jun 29, 2:49 PM MDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Goodland KS
249 PM MDT THU JUN 29 2017

COZ091-292100-
Kit Carson County CO-
249 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY
UNTIL 300 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Flagler, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Flagler and Seibert.

This includes Interstate 70 in Colorado between mile markers 392 and
408.

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3918 10313 3933 10312 3936 10280 3916 10283
TIME...MOT...LOC 2049Z 272DEG 17KT 3924 10303

Lundquist
Special weather statement, Jun 29, 2:59 PM MDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Goodland KS
259 PM MDT THU JUN 29 2017

COZ091-292115-
Kit Carson County CO-
259 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY
UNTIL 315 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Flagler, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Seibert and Vona.

This includes Interstate 70 in Colorado between mile markers 396 and
412.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3919 10306 3933 10305 3937 10273 3916 10275
TIME...MOT...LOC 2058Z 272DEG 20KT 3924 10297

Lundquist
Special weather statement, Jun 29, 3:16 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Goodland KS
316 PM MDT THU JUN 29 2017

COZ091-292130-
Kit Carson County CO-
316 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 330 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Seibert, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Seibert.

This includes Interstate 70 in Colorado between mile markers 398 and
413.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3917 10303 3931 10301 3929 10272 3913 10274
TIME...MOT...LOC 2116Z 271DEG 7KT 3923 10294

Lundquist
Special weather statement, Jun 29, 3:30 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Goodland KS
330 PM MDT THU JUN 29 2017

COZ091-292145-
Kit Carson County CO-
330 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 345 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Seibert, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Seibert and Vona.

This includes Interstate 70 in Colorado between mile markers 402 and
415.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3914 10296 3931 10293 3931 10268 3910 10270
TIME...MOT...LOC 2130Z 271DEG 20KT 3923 10285

Lundquist
Special weather statement, Jun 29, 3:34 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Goodland KS
334 PM MDT THU JUN 29 2017

COZ091-292145-
Kit Carson County CO-
334 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 345 PM MDT...

At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Seibert, moving east at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Kit
Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3931 10303 3945 10306 3952 10280 3931 10276
TIME...MOT...LOC 2134Z 262DEG 9KT 3937 10295

Lundquist

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 10:42 PM MDTTornado WarningGLDCheyenne, Kit Carson33 min
Jun 28, 11:10 PM MDTTornado WarningGLDCheyenne, Kit Carson14 min
Jun 28, 11:25 PM MDTSpecial Weather StatementGLDCheyenne65 min
Jun 28, 11:54 PM MDTSpecial Weather StatementGLDKit Carson66 min
Jun 29, 12:07 AM MDTSpecial Weather StatementGLDCheyenne53 min
Jun 29, 1:10 AM MDTSevere Thunderstorm WarningGLDCheyenne50 min
Jun 29, 2:49 PM MDTSpecial Weather StatementGLDKit Carson11 min
Jun 29, 2:59 PM MDTSpecial Weather StatementGLDKit Carson16 min
Jun 29, 3:16 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 29, 3:30 PM MDTSpecial Weather StatementGLDKit Carson15 min
Jun 29, 3:34 PM MDTSpecial Weather StatementGLDKit Carson11 min
Jun 29, 3:46 PM MDTSevere Thunderstorm WarningGLDKit Carson59 min
Jun 29, 3:57 PM MDTTornado WarningGLDKit Carson33 min
Jun 29, 5:25 PM MDTSpecial Weather StatementGLDCheyenne20 min
Jun 29, 5:59 PM MDTSpecial Weather StatementGLDCheyenne16 min
Jun 29, 12:50 AM MDTSpecial Weather StatementGLDSherman, Wallace55 min
Jun 29, 1:46 AM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita44 min
Jun 29, 1:55 AM MDTSpecial Weather StatementGLDGove, Graham, Logan, Norton, Sheridan, Wichita65 min
Jun 29, 2:09 AM MDTSevere Thunderstorm WarningGLDSheridan, Thomas51 min
Jun 29, 2:20 AM MDTSevere Thunderstorm WarningGLDSheridan40 min
Jun 29, 2:26 AM MDTSevere Thunderstorm WarningGLDGove, Logan34 min
Jun 29, 2:32 AM MDTSevere Thunderstorm WarningGLDGraham, Norton43 min
Jun 29, 3:01 AM MDTSevere Thunderstorm WarningGLDDecatur, Gove, Graham, Norton, Sheridan, Thomas30 min
Jun 29, 3:05 AM MDTSevere Thunderstorm WarningGLDGraham, Norton26 min
Jun 29, 3:37 AM MDTSpecial Weather StatementGLDGraham53 min
Jun 29, 5:47 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas58 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.